# SDR HEED064528

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: A469B
- Condition: Failed
- Location: Fuselage
- Part time: 88 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASH TUBE ON STROBE LIGHT BURNED OUT.  ORDERED REPLACEMENT.
